# SDR SIMA20151229001

- Difficulty date: December 29, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 27,885 hours, 23,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS MAIN CABIN DOOR DIFFICULT TO OPEN.  MAIN CABIN DOOR LUBRICATED & OPERATIONS CHECKED FOR OPENING & CLOSING, GOOD IAW AMM52-18-06.
